Alert archive / California / Wind Advisories in 2007
Wind Advisory 11, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Feb 26, 2007, 3:57 AM PST for Inyo County, California. It took effect at Feb 26, 2007, 4:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 26, 2007, 3:57 AM PST (11:57 UTC)
- In effect from
- Feb 26, 2007, 4:00 PM PST
- Expired
- Feb 26, 2007, 3:06 PM PST
- In force
- Issued by
- NWS Las Vegas, NV
County Inyo County, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 261157 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 357 AM PST MON FEB 26 2007 CAZ520-523-261300- /O.CAN.KVEF.WI.Y.0010.000000T0000Z-070226T1200Z/ OWENS VALLEY-WESTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... BARSTOW...DAGGETT...FT IRWIN 357 AM PST MON FEB 26 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY. WINDS IN THE OWENS VALLEY AND WESTERN MOJAVE DESERT HAVE DIMINISHED BELOW ADVISORY CRITERIA...AND THE ADVISORY IS NO LONGER IN EFFECT. $$ CAZ519-262000- /O.NEW.KVEF.WI.Y.0011.070226T1157Z-070227T0400Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 357 AM PST MON FEB 26 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE EASTERN SIERRA SLOPES...WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. LOCAL DOWNSLOPE WINDS ARE OCCURRING IN THE 5000 TO 6000 FOOT ELEVATION BELT IN THE FOOTHILLS. AUTOMATED SENSORS ARE REPORTING WEST WINDS GUSTING UP TO 65 MPH...AND THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE DAY BEFORE DIMINISHING THIS EVENING. $$ MORGAN
3 follow-up statements
000 WWUS75 KVEF 261909 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1109 AM PST MON FEB 26 2007 CAZ519-270000- /O.CON.KVEF.WI.Y.0011.000000T0000Z-070227T0400Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 1109 AM PST MON FEB 26 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE EAST SLOPES OF THE SOUTHERN SIERRA ABOVE 5000 FEET. LOCAL DOWNSLOPE WINDS GUSTING BETWEEN 55 AND 60 MPH WERE REPORTED IN THE 5000 TO 6000 FOOT ELEVATION BELT IN THE FOOTHILLS WEST OF INDEPENDENCE THIS MORNING. THESE CONDITIONS WILL CONTINUE THROUGH THE DAY BEFORE DIMINISHING THIS EVENING. $$
000 WWUS75 KVEF 262043 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1243 PM PST MON FEB 26 2007 CAZ519-270000- /O.NEW.KVEF.HW.W.0003.070226T2043Z-070227T0000Z/ /O.EXT.KVEF.WI.Y.0011.070227T0000Z-070227T0400Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 1243 PM PST MON FEB 26 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WARNING FOR THE EAST SLOPES OF THE SOUTHERN SIERRA...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 PM PST THIS EVENING. A WIND SENSOR IN THE FOOTHILLS WEST OF INDEPENDENCE AT AN ELEVATION NEAR 4800 FEET REPORTED WEST WINDS GUSTING UP TO 92 MPH AROUND NOON. OTHER SENSORS RECORDED WIND GUSTS UP TO 69 MPH. WIND GUSTS OVER 70 MPH ARE EXPECTED TO CONTINUE UNTIL 4 PM PST BEFORE DECREASING TO BETWEEN 50 AND 60 MPH THROUGH EARLY EVENING. $$ CAZ520-270000- /O.NEW.KVEF.HW.W.0003.070226T2043Z-070227T0000Z/ OWENS VALLEY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE 1243 PM PST MON FEB 26 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WARNING FOR THE OWENS VALLEY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. WIND SENSORS IN THE WESTERN FOOTHILLS...NEAR 4800 FEET... REPORTED WINDS GUSTING FROM 64 TO 92 MPH AROUND NOON. THESE STRONG AND POTENTIALLY DAMAGING DOWNSLOPE WINDS WILL LIKELY REACH THE VALLEY FLOOR...INCLUDING HIGHWAY 395...UNTIL AT LEAST 4 PM THIS AFTERNOON. THESE HIGH WEST WINDS MAY BE LOCALIZED AND QUICKLY GUST OVER 60 MPH THEN ABRUPTLY END. THESE WINDS WILL CREATE VERY HAZARDOUS DRIVING CONDITIONS ALONG 395 THIS AFTERNOON...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ JGA
000 WWUS75 KVEF 262306 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 306 PM PST MON FEB 26 2007 .A COLD PACIFIC LOW PRESSURE SYSTEM WILL SWING INTO THE CALIFORNIA COAST TONIGHT AND TUESDAY AND BRING GUSTY SOUTHWEST WINDS TO THE SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. CAZ519-270400- /O.UPG.KVEF.WI.Y.0011.070227T0000Z-070227T0400Z/ /O.EXT.KVEF.HW.W.0003.000000T0000Z-070227T0400Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 306 PM PST MON FEB 26 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE EAST SLOPES OF THE SOUTHERN SIERRA. THIS REPLACES THE WIND ADVISORY PREVIOUSLY IN EFFECT. SEVERAL WIND SENSORS IN THE FOOTHILLS WEST OF INDEPENDENCE HAVE REPORTED NUMEROUS WIND GUSTS BETWEEN 70 AND 90 MPH THIS AFTERNOON. THESE POTENTIALLY DAMAGING DOWNSLOPE WINDS CAN BE EXPECTED TO IMPACT AREAS ALONG THE SOUTHERN SIERRA EAST SLOPES BEFORE DIMINISHING THIS EVENING. $$ CAZ520-270400- /O.EXT.KVEF.HW.W.0003.000000T0000Z-070227T0400Z/ OWENS VALLEY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE 306 PM PST MON FEB 26 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING FOR THE OWENS VALLEY. STRONG DOWNSLOPE WINDS GUSTING OVER 60 MPH HAVE BEEN REPORTED IN AREAS ON THE WEST SIDE OF THE OWENS VALLEY...INCLUDING SECTIONS OF 395 NEAR INDEPENDENCE...SINCE EARLY AFTERNOON. THESE POTENTIALLY DAMAGING DOWNSLOPE WINDS CAN BE EXPECTED TO TRANSLATE SOUTHWARD DOWN THE OWENS VALLEY BEFORE DIMINISHING DURING THE EVENING. MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHILE DRIVING IN THE WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. THESE CONDITIONS WILL BE HAZARDOUS ESPECIALLY TO HIGH PROFILE VEHICLES ON HIGHWAY 395. $$ CAZ523>526-270600- /O.NEW.KVEF.WI.Y.0012.070227T0200Z-070228T0600Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOHAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 306 PM PST MON FEB 26 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE SAN BERNARDINO COUNTY DESERTS...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST TUESDAY. WEST WINDS OF 25 TO 35 MPH... WITH GUSTS OVER 50 MPH...WILL DEVELOP ACROSS THE SAN BERNARDINO COUNTY DESERTS THIS EVENING AND REMAIN THROUGH TUESDAY. THESE WINDS WILL PRODUCE AREAS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND AND WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH/SOUTH ROADS. $$ AZZ036-CAZ522-NVZ016>022-270600- /O.NEW.KVEF.WI.Y.0012.070227T0500Z-070227T2000Z/ LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...MESQUITE...OVERTON...MOAPA...PAHRUMP... INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... THE TOWN OF MT CHARLESTON...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 306 PM PST MON FEB 26 2007 /406 PM MST MON FEB 26 2007/ ...WIND ADVISORY IN EFFECT FROM 9 PM PST /10 PM MST/ THIS EVENING TO 12 PM PST /1 PM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR SOUTHERN NEVADA AND THE SOUTHEAST PORTION OF DEATH VALLEY NATIONAL PARK...WHICH IS IN EFFECT FROM 9 PM PST /10 PM MST/ THIS EVENING TO 12 PM PST /1 PM MST/ TUESDAY. SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL DEVELOP OVER SOUTHERN NEVADA AND PARTS OF SOUTHEAST CALIFORNIA TONIGHT AND EARLY TUESDAY BEFORE DECREASING TUESDAY AFTERNOON. WIND GUSTS OVER 60 MPH CAN BE EXPECTED IN THE SOUTHERN NEVADA MOUNTAINS AND STRONG DOWNSLOPE WINDS IN THE FOOTHILLS OF THE SPRING MOUNTAINS ARE POSSIBLE AFTER MIDNIGHT TONIGHT. THESE WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON LAKE MEAD AND LAKE MOHAVE DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. $$ JGA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Feb 26, 3:41 AM PST, 16 minutes earlier.
Area forecast discussion, Feb 26, 3:41 AM PST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
341 AM PST MON FEB 26 2007
.SYNOPSIS...A STORM SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL MOVE
INLAND TUESDAY AND WEDNESDAY PRODUCING GUSTY SOUTHWEST WINDS AND A
CHANCE OF SHOWERS OVER MUCH OF THE AREA. COLDER TEMPERATURES ARE
ALSO EXPECTED AS A COLD FRONT MOVES THROUGH. THE AIRMASS BEHIND THE
FRONT WILL KEEP TEMPERATURES BELOW AVERAGE THROUGH MUCH OF NEXT
WEEK.
&&
.UPDATE...LAST MINUTE CALL ON WIND ADVISORIES. WILL ALLOW THE
EXISTING ONES TO EXPIRE AT 4 AM /ZONE 523 IS FINALLY STARTING TO
SETTLE DOWN A BIT/ AND ISSUE A NEW ONE FOR ZONE 519 /WHERE A COUPLE
OF THE OWENS VALLEY MESONET SENSORS ARE GUSTING IN THE 50S AND 60S/.
&&
.PREV DISCUSSION...
304 AM PST MON FEB 26 2007
.SHORT TERM...TOO MANY ISSUES THIS MORNING TO DISCUSS THEM ALL. HIGH
POINTS ARE WINDS AND PRECIP. WIND ADVISORY UNTIL 4 AM FOR CA ZONE
520 IS PROBLEMATIC. CURRENTLY NO STATIONS ARE MEETING CRITERIA
THERE...BUT ONE STATION IN ZONE 519 IS. MODELS THINK THE WINDS
SHOULD HAVE DIED DOWN BY NOW...BUT COMPARING MODEL MSLP PROGS WITH
MSAS PLOTS SHOWS THAT THE OBSERVED GRADIENT IS MUCH GREATER THAN THE
MODEL GRADIENTS. WILL MAKE A LAST MINUTE CALL ON THIS ONE. WIND
ADVISORY UNTIL 4 AM FOR CA ZONE 523 IS STILL WORKING OUT WITH 4
STATIONS MEETING CRITERIA AS OF 2 AM. QUESTION IS WHETHER OR NOT TO
EXTEND THE ADVISORY...AS INDIVIDUAL STATION TRENDS ARE NEARLY
STEADY. THE ABOVE SENTENCE REGARDING MODEL GRADIENTS AND ACTUAL
GRADIENTS APPLIES HERE AS WELL. AGAIN...PROBABLY A LAST MINUTE CALL.
STILL EXPECT WINDS TO KICK UP ACROSS THE MOJAVE DESERT TOMORROW
AFTERNOON...BUT PROBABLY REMAINING BELOW HIGH WIND WARNING CRITERIA.
ALSO STILL SOME QUESTION ABOUT HOW FAR EAST THE WINDS MAY EXTEND.
RATHER THAN ISSUING A THIRD PERIOD ADVISORY...WILL FRESHEN UP THE
HWO AND ADVISE THE DAY CREW. NOW ON TO PRECIP. ALL IS QUIET AT THE
MOMENT BUT THAT WILL CHANGE LATE THIS EVENING AS THE NEXT FRONT
ROLLS IN FROM THE NORTHWEST. IT WILL IMPACT THE SIERRAS
TONIGHT...BRINGING COLDER AIR AND A DECENT SLUG OF MOISTURE...BUT
THE MAIN QUESTION IS HOW MUCH PRECIP WILL MAKE IT OVER THE CREST.
TRAJECTORIES SUGGEST LOTS OF SHADOWING...BUT HIGH SPEED WEST WINDS
ALOFT MAY PUSH SOME SNOW DOWNWIND OF THE CREST. AS WAS THE CASE A
COUPLE OF STORMS AGO...THERE MAY BE A SHARP GRADIENT NEAR ASPENDELL
OF SNOW/NO SNOW. AFTER COORDINATION WITH WFO HNX...ISSUED A SNOW
ADVISORY FOR THE EASTERN SLOPES VALID THIS EVENING THROUGH EARLY
TOMORROW MORNING. CONFIDENCE HERE IS LESS THAN AVERAGE DUE TO THE
SHARP PRECIP CUTOFF EXPECTED. DURING THE DAY TOMORROW...THE MODELS
ALSO SHOW A LOW LEVEL CONVERGENCE ZONE WITH ASSOCIATED FRONTOGENESIS
AND SOME UPPER DIVERGENCE OVER LINCOLN COUNTY. THIS COULD LEAD TO
BANDED MODERATE TO HEAVY SNOW. HAVE NOT ISSUED A WSW FOR THIS
YET...BUT WILL BE EXAMINING THINGS FURTHER EARLY THIS MORNING.
RATHER THAN EXPOUNDING ON THE CLOUDY SKIES AND CHILLY TEMPERATURES
TO ACCOMPANY THIS FRONT...WILL STICK WITH THE CONDENSED BOOK VERSION
FOR NOW.
.LONG TERM...GFS...ECMWF...DGEX...AND GEM ALL LOOK TO BE IN GOOD
AGREEMENT FOR THE PERIOD BEGINNING ON THURSDAY. A LARGE RIDGE WITH
ITS AXIS ALONG 140W WILL SLOWLY TRANSITION EASTWARD DURING THE END
OF THE WEEK AND INTO THE WEEKEND...WITH THE RIDGE AXIS OVER THE
FORECAST AREA BY LATE SATURDAY/EARLY SUNDAY. THEREFORE...CLOUD
COVERAGE WILL BE MINIMAL OVER THE PERIOD AND WITH THICKNESS
INCREASING OVER 25DM ON AVG ACROSS THE CWA...TEMPS SHOULD FULLY
RECOVER BY SATURDAY AND BECOME ABOVE NORMAL BY SUNDAY AFTERNOON.
.AVIATION...FOR KLAS: SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH
THE MORNING HOURS AND THEN INCREASE TO SUSTAINED WIND SPEEDS BETWEEN
13 AND 20 KTS WITH GUSTS 25 TO 30 KTS BY NOON. EXPECT RELATIVELY
STRONG SOUTHWEST WINDS TO CONTINUE UNTIL WEDNESDAY MORNING. TUESDAY
AFTERNOON A STORM SYSTEM WILL BEGIN TO IMPACT THE AREA BRINGING A
SLIGHT CHANCE OF PRECIP/CIGS BELOW 060KFT IN ADDITION TO GUSTY
SURFACE WINDS.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA: EXPECT GUSTY SOUTH/SOUTHWEST SURFACE WINDS AT ALL
LOCATIONS TODAY WITH SUSTAINED/GUST SPEEDS OF AROUND 20/30KTS...AND
30/40KTS POSSIBLE AT KDAG. TUESDAY... A STORM SYSTEM WILL MOVE
ONSHORE RESULTING IN CONTINUED GUSTY SURFACE WINDS AND A CHANCE OF
PRECIP AT ALL TERMINALS.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...NONE.
.AZ...NONE.
.CA...WIND ADVISORY ZONE 519 UNTIL 8 PM THIS EVENING.
SNOW ADVISORY ZONE 519 6 PM THIS EVENING UNTIL 6 AM TUESDAY.
&&
MORGAN/KENNEDY
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Feb 25, 5:21 AM PST, 22 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 521 AM PST SUN FEB 25 2007 CAZ519-520-260430- EASTERN SIERRA SLOPES-OWENS VALLEY- 521 AM PST SUN FEB 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FOR THE EASTERN SLOPES OF THE SOUTHERN SIERRA AND THE OWENS VALLEY UNTIL 7 PM. STRONG WEST WINDS WITH GUSTS UP TO 100 MPH CAN BE EXPECTED OVER THE SIERRA CREST...AND LOCALLY GUSTY WEST AND EAST WINDS CAN BE EXPECTED IN THE OWENS VALLEY IN ASSOCIATION WITH DOWNSLOPE WINDS AND ROTORS. THE WINDS WILL SUBSIDE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STORM SYSTEM WILL BRING MORE STRONG WINDS MONDAY NIGHT INTO TUESDAY...ALONG WITH A BETTER CHANCE OF SNOW AT THE HIGHER ELEVATIONS. SLIGHTLY LESS ACTIVE WEATHER IS EXPECTED TOWARDS THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001>003-036-CAZ521>527-NVZ014>022-260430- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 521 AM PST SUN FEB 25 2007 /621 AM MST SUN FEB 25 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM NEAR THE PACIFIC NORTHWEST COAST IS EXPECTED TO BRING STRONG WEST AND SOUTHWEST WINDS TO MUCH OF THE MOJAVE DESERT AND SOUTHERN GREAT BASIN ON TUESDAY. WIND ADVISORIES MAY BE NEEDED AS THE EVENT APPROACHES. LESS ACTIVE WEATHER IS EXPECTED FOR LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:21 AM PST | Snow Advisory | VEF | Inyo | 27 hr |
| Feb 26, 12:43 PM PST | High Wind Warning | VEF | Inyo | 7 hr |
| Feb 26, 3:06 PM PST | Wind Advisory | VEF | Inyo, San Bernardino | 54 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.